MAUDE Adverse Event Report: SOPHSYA PRESSIO ICP & ICT MONITORING KIT, VENTRICULAR TUNNELING

SOPHSYA PRESSIO ICP & ICT MONITORING KIT, VENTRICULAR TUNNELING
Model Number PSO-VT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The machine showed e001 after the catheter was implanted for 24hours.
 
Additional Manufacturer Narrative
Analysis: soiled catheter with orange-red deposits (blood) in the drainage holes and in a large part of the central channel.A suture still attached to the silicone tube.A micro-thread (connection between sensor and micro-cable) under the silicone capsule appears broken at the edge of the capsule.Conclusion: the return catheter is not compliant, with a break under the silicone of one of the micro-wires connecting the micro-cable to one of the sensor pads causing error e001.
 
Event or Problem Description
The machine showed e001 after the catheter was implanted for 24 hours.

Brand Name
PRESSIO ICP & ICT MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
PRESSIO ICP & ICT MONITORING KIT, VENTRICULAR TUNNELING
Manufacturer (Section D)
SOPHSYA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
marion prud'homme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key18208260
Report Number3001587388-2023-23458
Device Sequence Number17992511
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)230303(17)280101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale